# SDR HEEA979011

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15460
- Make and model: Skrsky S76A
- Aircraft serial: 760223
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indicator
- Part number: 7645001078123
- Condition: Defective
- Location: Hyd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO ADJUST TORQUE INDICATOR ZERO FOR CALIBRATION.
